acne with diabetes

zoolougirl88
By zoolougirl88 Latest Reply 2010-08-30 07:46:17 -0500
Started 2009-11-07 16:55:00 -0600

I never had acne until I started on Insulin. Then all of a sudden POW covered with acne. Has anybody else had this problem?


4 replies

ann type 2
ann type 2 2010-08-30 07:46:17 -0500 Report

Hello, I was actually going to post and ask the same thing. I too have been getting acne really bad since I have started my insulin 2 months ago. I had really clear skin before I started the injections and now every morning I wake up with a new surprise on my face. I go to the doctor tomorrow so I am definately going to ask him about this. The insulin and watching my diet has done wonders for my numbers so I really don't want to switch what I am using right now which is the lantus solostar. I will repost once I talk to my doctor.

Sue Turner
Sue Turner 2009-11-08 08:50:46 -0600 Report

I didn't get any acne when I started taking insulin, but I have noticed that my skin has certainly changed, much dryer, and I seem to find something new every day that wasn't there the day before. LOl. I "don't" like it one bit. I never had these problems before. Ugggggg!!!!

Hinboyz3
Hinboyz3 2009-11-07 20:42:12 -0600 Report

Nope didn't get any of that stuff, but my skin kinda changed got much drier like it was moisturized enough. Hope your gets better.

Harlen
Harlen 2009-11-07 17:19:23 -0600 Report

Hello and welcome
I didnt get any but that dosent meen you didnt,if your in your teens then who knows in your 20s again who knows thirties well I got some frome time to time and still do lol 46 now
best wishes
Harlen

Next Discussion: a1c »